Bisoprolol are these side effects?? - Arrhythmia Alliance

Arrhythmia Alliance

5,185 members1,800 posts

Bisoprolol are these side effects??

Sssss199s
Sssss199s

Hello

I’m 23Diagnosed with constant tachycardia /palpitations/pvcs. Dr said it maybe due to stess

However, I was prescribed bisoprolol 1.25mg to try it out. Although it slowed down my hr to 88/85 during rest I noticed some mild pain in my left shoulder, middle of my back /neck it’s like when you sleep on your back for too long?

- Also when I do my breathing exercises at rest for 2 hours my hr goes to 77 I get small squeezing like sensation on the heart and around the chest.

Are these side effects? I also have headache vision and focusing issues also insomnia I only slept for 3 hours 💔.

7 Replies
oldestnewest

Sorry. Stress***

You need to tell your Dr about these effects, they are probably nothing but only Doc can tell.

I take 2.5 and 3.75Mg a day of that B/blocker and been on it a few years ,so not sure that is your cause.As stated if in doubt mention it to the Dr.

Slight tiredness ,yes.

I had some joint pain in my fingers and a couple of arthritic type nodules appeared shortly after starting Bisoprolol and it dropped my BP, which then caused tachycardia. I only took the meds for a week, after stopping Bisoprolol, the pain stopped and the nodules gradually disappeared. I have not taken any medication for a long time as my symptoms eventually subsided. (GP thought I had had an attack of Paroxysmal AF due to stress) Good luck and hope you soon feel better.

Joy

Sssss199s
Sssss199s in reply to JoyV

Thank you have you noticed an increase in heart rate when you stopped?

I was diagnosed with PAF 31 years ago, longer than you have been alive!! In that time I have been prescribed several different types of medication and Bisoprolol was one of them. They are beta blockers so their job is to reduce the beats per minute. The problem I had is that they reduced my daytime rate to around 44 and the night time rate to 33. I felt very tired and almost zombie-like. My cardiologist took me off the daily 1.25mg and after a few days I started to feel much more alert and better than I had for some time. I would suggest you speak to whoever prescribed Bisoprolol and tell them exactly how you are feeling. There are so many drugs out there. Hopefully there will be something that suits you better. Take care.

Thank you

You may also like...